Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is gastroenteritis related to stomach cramps and diarrhea or could it be a gynecological problem?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hello - I have been having some stomach problems (stomach cramps and diarrhea). I think its gastro related, but was wondering if it could be gyno related. I am not having any bleeding or unusual discharges.
Posted Wed, 25 Dec 2013 in Women's Health
Answered by Dr. Monika Choudhary 46 minutes later
Brief Answer: most likely it is gut problem, hydration adv Detailed Answer: Hi, Welcome to healthcare Magic! Cramps and loose motions are cardinal features of a gut disorder. Although cramps can be due to gynecological troubles also but in that case there should be other gynecologic symptoms. You should ensure hydration by taking household liquids and semisolids roughly one liter above the lost volume in 24hours. Antacid medicine and curds will further relieve symptoms. I hope the advise would be informative and useful for you. Take Care!
Above answer was peer-reviewed by
Follow-up: Is gastroenteritis related to stomach cramps and diarrhea or could it be a gynecological problem? 49 minutes later
Thank you - my doctor thinks it is IBS, gave me Bentyl. What other gynecological would I have if it gyn related?
Answered by Dr. Monika Choudhary 14 hours later
Brief Answer: Bentyl Bentyl will halp Detailed Answer: Hi Hardu... Welcome back to Healthcare Magic. IBS is a least likely possibility because your history is short. It seems a gut disorder of short duration which will improve with Bentyl. It will do more surely if you can start ranitidine also. I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor